# SDR CALA2016050600287

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 4,979 hours, 1,736 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF ROLL & CONTINUING THRU INITIAL CLIMB OUT, A STRONG ODOR, SIMILAR TO THE HOT GALLEY OVEN, WENT THRU THE AIR DUCTS FROM COCKPIT TO REAR GALLEY, BY APPROX 10,000 FT.  IT DISSIPATED FROM ACFT WITHIN 10 TO 15 MINS, ALL ACFT SYS PERFORMED NORMAL.  PERFORMED ODOR CONDITIONAL CHECK IAW AMM REF 05-51-26-800-801, NO ABNORMALITIES FOUND.  RAN BOTH PACKS, NO DEFECTS NOTED.  ACFT OK TO CONTINUE.
